# SDR UIEA2018081101656

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,771 hours, 20,572 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FO WX RADAR INDICATED FAIL USING L SYSTEM, AFTER CYCLING WX SELECTOR, WX RADAR WORKED WITH NO FURTHER ISSUES. PERFORMED WXR BITE TEST IAW AMM 34-43-00.
